# SDR AALA20090923DFW01

- Difficulty date: September 22, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 30,676 hours, 12,545 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION BOTH SYSTEM A HYDRAULIC LOW PRESSURE LIGHTS ILLUMINATED FOR A SHORT TIME.  UPON REACHING CRUISE ENGINE HYDRAULIC A LIGHT ILLUMINATED FOLLOWED BY QUANTITY A DECREASING TO 15 PERCENT AT LANDING.  LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT HYDRAULIC PUMP.
